# SDR AALA961485

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1095
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED .375 INCH AT RIVET ON LEFT SIDE OF STRINGER 1 AND STATION 1095.  REMOVED CRACKED SKIN AND INSTALLED DOUBLER PER SB 53-30-3 FIG 3 PAGES 1-14A.  (M)
